# SDR AUS20010499

- Difficulty date: May 10, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- Engine: Rroyce TAY65015
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Guide Vane
- Part number: 17284
- Condition: Out Of Adj
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(AUS) RT ENGINE VIBRATION. POWER INCREASE LED TO HIGH ITT WITH LOW N1 AND LOW EPR WITH LOW N2. INVESTIGATION FOUND THE ACCELERATION TIME SLOW DUE TO IGV SCHEDULING OUT OF ADJUSTMENT.
